# SDR SIMA201013102

- Difficulty date: May 10, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 17,824 hours, 13,412 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 766383C
- Part serial: 0403
- Condition: Tripped
- Location: Lt Wing Slats
- Part time: 17,826 hours, 13,413 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3869 DURING THE APPROACH THE CREW REPORTED, RECEIVED A SLAT FAIL CAUTION MESSAGE POSTED ON ED-1.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESET SLAT CIRCUIT BREAKERS AND PERFORMED OPERATIONAL TEST OF THE FLAPS AND SLATS SYSTEM IAW CRJ700 AMM 27-50-00-710-801.  THE OPERATIONAL CHECK WAS GOOD NO DEFECTS NOTED.  ALSO REMOVED AND REPLACED THE LEFT WING SLAT ACTUATOR AT TRACK 1-3 IAW CRJMM 27-81-09.  THE OPERATIONAL CHECK OF THE FLAPS/SLATS SYSTEM WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
